sulphasalazine ?

handsy
handsy Member Posts: 209
edited 29. May 2010, 15:34 in Living with Arthritis archive
Well its early or late 05.15 and i have had no sleep again. I really am amazed at how much pleasure I get from the anwers to my posts. We have become the first place that I come to for adivce, GP 2nd. I have recently started on Sulphasalazine 2000mg per day and have been quite ill on severals days also have began to sweat and I mean sweat could anyone give me the reason for this if you know thanks

John :?:

Comments

  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 29. May 2010, 06:02
    I've been on the same dose for years now but not experienced sweating as a side effect. I can't lay my hands on a drug leaflet either, but the problem with those things is they warn you about everything. You might just have a bug. Check the leaflet, or perhaps there's something about it online. Dreamdaisy
  • wibberley
    wibberley Member Posts: 421
    edited 30. Nov -1, 00:00
    Hi Handsy,

    I've been on sulpha since January - can't say I've noticed any increased sweating, but in the first month I did experience some nausea and headaches. Thankfully that has all passed - I hope the same happens with you.

    Lois x
  • frogmorton
    frogmorton Member Posts: 27,486
    edited 30. Nov -1, 00:00
    Hi John

    Not my med sorry, but I too find this such a help - thought I would back you up on that one :wink:

    Brilliant site and brilliant people.

    Love

    Toni xx
  • tillytop
    tillytop Member Posts: 3,460
    edited 30. Nov -1, 00:00
    Hi John, I took Sulpha for years. Don't remember the sweating but had shocking headaches and nausea for first few weeks until my body got used to the drug. No probs with it after that tho'. I do know though that some of the drugs do mention sweating as a side effect so might be worth checking the drug info. Hope you feel better soon. Love Tilly x

Who's Online

8
frogmorton
frogmorton
lindalegs
lindalegs
+6 Guests